# SDR SWAA2020111630060

- Difficulty date: October 29, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231VF DAMAGED.  REMOVED AND REPLACED, AS PER M/M 53-21-00.
